# SDR TRAX200700492

- Difficulty date: April 8, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 18,075 hours, 14,698 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Floor Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT SIDE PRESSURE FLOOR SKIN FROM FS 460 TO FS 513.  [SUP 4-23-07]  REPAIRED IAW ALL FAA APPROVED DATA.
